when I use it it sprays out the side and I lose a lot of it. Because of it I have to buy it more often. Whats up.
Hello kfigliolino1 & welcome to the site. Unless this is listed in their literature as normal, I would suspect this has been tampered with. All packages should be completely sealed. Take these to your pharmacist immediately & do not use unless he tells you it's ok. Demand your money back. A word about the use of Afrin nasal spray or any others like them. Continual use will cause you to have rebound stuffiness. They are not meant to be used all the time. You can actually become 'addicted' to them & cannot breathe through the nose without them if used all the time. It takes a few days to get used to not using them to get your nasal passages used to not having them to stop the rebound effect. Try putting a small dab of vasoline on a Q-tip & place in high in each nostril before bedtime, & gently rub it in. Use a different Q-tip on each nostril as you can spread a sinus infection from one side to the other using the same one. This is a trick an old retired allergist taught me years ago, & it really works by keeping the sinus moist & open to breathe during your sleep. You may also try a saline nasal spray called Ocean Spray to help clean out your sinus & help you breathe better. Wishing you the best...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2010 • 1 answer
Posted 25 Nov 2010 • 1 answer
Afrin - can this cause panic attacks, had blood clots 2 yrs ago, could the panic attacks be related?
Posted 12 May 2011 • 3 answers
Posted 3 Jan 2015 • 1 answer
Posted 19 Dec 2015 • 0 answers